MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device off-label, not performing an x-ray immediately after the implant procedure to confirm device placement, inadequate fixation, implanting a damaged neurostimulator, implanting the neurostimulator after the expiration date, not prepping the surface of the skin with an antiseptic solution, multiple tunneling attempts, using incorrect tools, and not prescribing antibiotics pre-operatively have been ruled out.Additionally, the patient having contraindicating conditions, the patient touching or picking at the wound, and severe force being applied to the implant have been ruled out.However, a surgical issue was identified as the incision site was not irrigated with an antibiotic solution before closure.Additionally, the incision site was closed using staples which is non-compliant to the ifu.\ \ a curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.\ \ the stimulator is used to treat pain.Although the cause the discoloration and erosion are unknown, a surgical issue was identified as the incision site was not irrigated with an antibiotic solution before closure (user error-clinician).Additionally, non-compliance to the ifu was identified as the incision site was closed using staples (user error-clinician).\ \ rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported the receiver site appeared discolored with erosion at the receiver site.Antibiotics were prescribed, an explant procedure was performed on (b)(6) 2026, and two new neurostimulators were implanted.No further issues have been reported.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50721125
Report Number3010676138-2026-00189
Device Sequence Number13301871
Product Code GZF
UDI-Device Identifier00850051034406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO250516, SWO250328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale